RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 1, Pages 79–82 (Mi fpm1703)  

This article is cited in 2 scientific papers (total in 3 papers)

Annihilators and finitely generated modules

E. S. Goloda, A. A. Tuganbaevba

a Lomonosov Moscow State University
b National Research University "Moscow Power Engineering Institute"

Abstract: We prove that $B + \mathrm{Ann}  M = \mathrm{Ann}  (M/MB)$ for every finitely generated right module $M$ over a strongly regular ring $A$ and every ideal $B$ of the ring $A$.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00416_а
Russian Science Foundation 16-11-10013


Full text: PDF file (82 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 233:5, 656–658

UDC: 512.55

Citation: E. S. Golod, A. A. Tuganbaev, “Annihilators and finitely generated modules”, Fundam. Prikl. Mat., 21:1 (2016), 79–82; J. Math. Sci., 233:5 (2018), 656–658

Citation in format AMSBIB
\Bibitem{GolTug16}
\by E.~S.~Golod, A.~A.~Tuganbaev
\paper Annihilators and finitely generated modules
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 1
\pages 79--82
\mathnet{http://mi.mathnet.ru/fpm1703}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 233
\issue 5
\pages 656--658
\crossref{https://doi.org/10.1007/s10958-018-3952-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85050948905}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1703
  • http://mi.mathnet.ru/eng/fpm/v21/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Bezout rings, annihilators, and diagonalizability”, J. Math. Sci., 237:2 (2019), 329–331  mathnet  crossref
    2. A. A. Tuganbaev, “Arifmeticheskie koltsa”, Algebra, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 164, VINITI RAN, M., 2019, 3–73  mathnet
    3. V. A. Artamonov, V. M. Buchstaber, È. B. Vinberg, L. V. Kuz'min, V. S. Kulikov, V. N. Latyshev, A. V. Mikhalev, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii, “Evgenii Solomonovich Golod (obituary)”, Russian Math. Surveys, 74:5 (2019), 927–933  mathnet  crossref  crossref  adsnasa  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:179
    Full text:53
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020